MathSciNet Relay Station
MathSciNet bibliographic data
MR2230460 (2007b:34091) 34C15 (34C10)
Bartušek, M.; Cecchi, M.; Došlá, Z.; Marini, M. On oscillatory solutions of quasilinear differential equations. J. Math. Anal. Appl. 320 (2006), no. 1, 108–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement